Sounds dirty. Sorry to disappoint but I'm referring to what I call "bouncy" needles. GOOD LORD HAVE MERCY. Read on.
I'm now the official authority on stim shots (2 days down!!!) so I thought I'd share my thoughts/opinions/general ramblings.
The most stressful part of starting stims (for me) was the mixing and the anticipation of the unknown. I had my laptop, instruction sheets and all of my Gonal-F and Menopur "accessories". It was go time. Gonal-F ended up being similar to Lupron but Menopur BURNS. It's not unbearable by any means, it's just different...and not favorite.
Now to the "bouncy" part...maybe it's just me, but I'm struggling with about 1/2 of my injections each day. I'll get them partly in and they don't seem like they want to go. You should see my stomach. It looks like connect the dots (and NOT the fun kind). I keep trying to blame the needles...or maybe it's my rock hard abs...let's go with the latter.
How am I feeling? Good gosh...I don't know!!! I'm the girl that's been making up pregnancy symptoms for 2 years now and I've never been pregnant. I don't know if I'm the one to ask. I'm carefully trying to decipher between what's in my head and reality. I do know that I'm channeling my inner cheerleader and cheering on my follicles to grow, grow, GROW! C'mon guys...you can do it!